Header

UZH-Logo

Maintenance Infos

A new family of almost identities


Maze, G; Minder, L (2007). A new family of almost identities. Elemente der Mathematik, 62(3):89-97.

Abstract

This paper presents a new family of almost identities. These are based on series that sum to elements close to either rationals or rational multiples of pi. The explanation of the phenomenon takes its roots in the theory of Mellin transforms.

Abstract

This paper presents a new family of almost identities. These are based on series that sum to elements close to either rationals or rational multiples of pi. The explanation of the phenomenon takes its roots in the theory of Mellin transforms.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

244 downloads since deposited on 02 Nov 2009
17 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 12:09
Last Modified:23 Jan 2022 14:31
Publisher:European Mathematical Society
ISSN:0013-6018
OA Status:Hybrid
Publisher DOI:https://doi.org/10.4171/EM/61
Related URLs:http://arxiv.org/abs/math/0409014
http://www.ems-ph.org/journals/journal.php?jrn=em (Publisher)
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 2
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 1